American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Josef Dick and Friedrich Pillichshammer. The weighted star discrepancy of Korobov's $p$-sets. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Aleksandar Nikolov and Kunal Talwar. On the hereditary discrepancy of homogeneous arithmetic progressions. Proc. Amer. Math. Soc. 143 (2015) 2857-2863.
Abstract, references, and article information   
View Article: PDF

[3] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp. 83 (2014) 2821-2851.
Abstract, references, and article information   
View Article: PDF

[4] M. M. Skriganov. On mean values of the $L_q$-discrepancies of point distributions. St. Petersburg Math. J. 24 (2013) 991-1012.
Abstract, references, and article information   
View Article: PDF

[5] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[6] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information   
View Article: PDF

[7] Johann S. Brauchart and Josef Dick. A simple proof of Stolarsky's invariance principle. Proc. Amer. Math. Soc. 141 (2013) 2085-2096.
Abstract, references, and article information   
View Article: PDF

[8] Roswitha Hofer, Gerhard Larcher and Heidrun Zellinger. On the digits of squares and the distribution of quadratic subsequences of digital sequences. Proc. Amer. Math. Soc. 141 (2013) 1551-1565.
Abstract, references, and article information   
View Article: PDF

[9] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[10] Michael Gnewuch. Infinite-dimensional integration on weighted Hilbert spaces. Math. Comp. 81 (2012) 2175-2205.
Abstract, references, and article information   
View Article: PDF

[11] Katusi Fukuyama and Tetsujin Watada. A metric discrepancy result for lacunary sequences. Proc. Amer. Math. Soc. 140 (2012) 749-754. MR 2869060.
Abstract, references, and article information   
View Article: PDF

[12] Leonardo Colzani, Giacomo Gigante and Giancarlo Travaglini. Trigonometric approximation and a general form of the Erdős Turán inequality. Trans. Amer. Math. Soc. 363 (2011) 1101-1123. MR 2728598.
Abstract, references, and article information   
View Article: PDF

[13] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF

[14] József Beck. Threshold clustering and a few bold conjectures. University Lecture Series 49 (2009) 155-162.
Book volume table of contents
View Article: PDF

[15] József Beck. Exact solutions of games: Understanding via the equiprobability postulate. University Lecture Series 49 (2009) 123-134.
Book volume table of contents
View Article: PDF

[16] József Beck. Constraints and threshold clustering. University Lecture Series 49 (2009) 147-154.
Book volume table of contents
View Article: PDF

[17] József Beck. Practice session (I): More on Ramsey games and strategies. University Lecture Series 49 (2009) 89-97.
Book volume table of contents
View Article: PDF

[18] József Beck. Equiprobability postulate with constraints (endgame policy). University Lecture Series 49 (2009) 135-146.
Book volume table of contents
View Article: PDF

[19] József Beck. Collecting data: More randomness in number theory. University Lecture Series 49 (2009) 21-36.
Book volume table of contents
View Article: PDF

[20] József Beck. Complex systems. University Lecture Series 49 (2009) 3-11.
Book volume table of contents
View Article: PDF

[21] József Beck. An attempt to save the variance. University Lecture Series 49 (2009) 203-207.
Book volume table of contents
View Article: PDF

[22] József Beck. Collecting data: Apparent randomness of digit sequences. University Lecture Series 49 (2009) 13-20.
Book volume table of contents
View Article: PDF

[23] József Beck. Conclusion (I): More on theorem 1. University Lecture Series 49 (2009) 227-236.
Book volume table of contents
View Article: PDF

[24] József Beck. Is surplus the right concept? (I). University Lecture Series 49 (2009) 177-184.
Book volume table of contents
View Article: PDF

[25] József Beck. Yet another simplification: Sparse hypergraphs and the surplus. University Lecture Series 49 (2009) 165-176.
Book volume table of contents
View Article: PDF

[26] József Beck. Conclusion (II): Beyond the SLG conjecture. University Lecture Series 49 (2009) 237-243.
Book volume table of contents
View Article: PDF

[27] József Beck. Working with a game-theoretic partition function. University Lecture Series 49 (2009) 193-202.
Book volume table of contents
View Article: PDF

[28] József Beck. Inevitable Randomness in Discrete Mathematics. University Lecture Series 49 (2009) MR MR2543141.
Book volume table of contents   

[29] József Beck. Collecting proofs for the SLG conjecture. University Lecture Series 49 (2009) 49-66.
Book volume table of contents   
View Article: PDF

[30] József Beck. What kind of games?. University Lecture Series 49 (2009) 111-122.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia